# SDR UPS99229872

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Condition: Leaking
- Location: Nr1 Fuel Tank
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:SI, NR 1 FUEL QUANTITY ROLLED BACK AT TAKEOFF FROM 10500 TO 5000 LBS.  AIRCRAFT CONTROL WAS DEGRADED.  ALTERNATE FUEL FEED ESTABLISHED TO COMPENSATE FOR INBALANCE. FUEL UPLIFT IN GALLONS DID NOT SHOW ANY DISCREPANCIES.  IN FLIGHT EMERGENCY DECLARED.  NRC 944172 GENERATED.  *S/D*  TROUBLESHOT FUEL QTY INDICATING SYSTEM FOR NR 1 TANK.  FOUND ALL 4 FUEL PRESS SWITCHES ON LEFT L/E LEAKING FUEL.  DAMAGED WIRING AT NR 1 TANK BOSSING PLUS CONNECTOR D578P FUEL SOAKED AND WIRE W436-512-22 DAMAGED AT SM17.  REPAIRED IAW 28-41-02, 28-43-01 AND MM 28-41-02.  NR 1 TANK FUEL QTY INDICATION SYSTEM FUNCTIONAL TESTS GOOD.
